# SDR DHLA2009873598

- Difficulty date: July 8, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,676 hours, 25,082 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E UPPER FORMER CRACKED 1/2" STA XFS 291.500. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D. PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER IAW SRM 57-3-3 PG 15, SRM 57-2-0 PG 9-10. CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLERS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
